miss_heni (miss_heni) wrote in vaginapagina,
miss_heni
miss_heni
vaginapagina

  • Mood:

Disappearing withdrawal bleed?

I've been on Yasmin for probably 18 months now, and my withdrawal bleed seems to be getting lighter and lighter, and also possibly later and later.

I sometimes stack my packs of pills, or even take four weeks of active pills rather than three weeks, just 'cause it's inconvenient to get my bleed at certain points. If I stack two packs together I can get quite long bleeds that are not as heavy as my natural periods but are certainly noticeable and mean I have to use sanitary protection of some form, or I'd stain my clothes/sheets/chairs/everything.

However, for the last three packs I've taken three weeks of pills and I've *really* noticed a change, culminating in this month, where I have all my usual week-off-pill symptoms (really tender, painful breasts, slightly over-emotional, back pain) but... barely any bleeding. Like, barely spotting. There have been a few kind of clumpy-looking things but hardly any real blood. I'm due to start taking the pills again on Friday, and I am usually merrily in mid-flow by this point in my withdrawal week, so I am a little bit perturbed by this.

Now... should I worry about pregnancy? Alternatively, should I worry that something kooky is going on with my hormones, given that I have PCOS (Yasmin is supposed to help reduce those symptoms for me)? I know Yasmin is meant to make one's bleeds lighter, but this seems kind of ridiculous...
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments